# SDR REXA2018122171289

- Difficulty date: December 7, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR SPLICE ON STGR 26R HAS CORROSION BETWEEN FRAMES 310 AND 295, IN
THE FWD E & E BAY.                                                    
REMOVED CORRODED SPLICE. FABRICATED/INSTALLED NEW SPLICE IAW CRJ 900 
SRM 51-42-06 AND SRM 51-42-21                                        
                                                                     
                 AAR SM-33
